# SDR IPXA2020111762505

- Difficulty date: November 3, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 67,779 hours, 17,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA380427
- Condition: Cracked
- Location: Rt A/C Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C RT A/C BAY INTERCOSTAL BETWEEN STA 535-555 IS CRACKED.  REMOVED AND REPLACED CRACKED RT A/C BAY INTERCOSTAL BETWEEN STA 535-555, IAW MD-11 SRM 51-35-01. (MINOR)
